Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Date: 2014
Title: Some notes on a semi-Markov matrix occurring in the M|M|∞ queue parameters study
Volume: 5
Number: 2
Pages: 9-12
ISSN: 2078-0257
Keywords: Markov renewal process
Tridiagonal matrix
M|M|∞ queue
Abstract: The main objective of this work is to present a process to compute the Markov renewal matrix R(t) for Markov renewal processes with countable infinite spaces, which semi-Markov matrixes Q(t) are immigration and death type and assume a tridiagonal form. These processes occur often in practical applications. And the difficulty in obtaining friendly results for R(t)is a great obstacle to its application in practical cases modelling. It is considered the application to the M|M|∞ queue particular case.
Peerreviewed: Sim
Access type: Open Access
Appears in Collections:BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica
DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
post_print_A_SEMI.PDF238,81 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.